# SDR IXXA20150330075

- Difficulty date: December 12, 2014
- Submitted: March 30, 2015
- Operation: Air carrier
- Aircraft: N763CX
- Make and model: Boeing 767232
- Aircraft serial: 22223
- Aircraft time: 78,323 hours, 36,859 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146T10601
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT ON GND FOR HEAVY MX, FAILSAFE INSPECTION.  FLOOR FRAME UPPER CHORD CORRODED STATION 1175, RBL 24 LOWER SURFACE.  INSTALLED WEB IAW SRM 51-40-02.  FABRICATED & INSTALLED REPLACEMENT FRAME UPPER CHORD.
